# SDR SWAA091097

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 32,371 hours, 18,468 cycles
- Engine: Cfmint CFM567B22
- Engine time: 34,289 hours, 19,956 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CRM567B24G22
- Part serial: 876479
- Condition: Fire
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK / INFLIGHT SHUTDOWN / DECLARED EMERGENCY.  AT APPROX 200 FT, AFTER RAISING GEAR HANDLE HEARD LOUD NOISE WITH VIBRATION.  TOWER REPORTED FLAMES COMING OUT OF NR 2 ENG, SHUT ENG DOWN LANDED HEAVY WEIGHT (146,000).  REMOVED AND REPLACED NR 2 ENGINE PER MT.
